Hi, I am just wondering; are there really no side effects consuming protein shakes?
I have been drinking protein shakes on and off for 40 years and since I started in weight training 2 years ago - drink one every moring.
Protein is the item that builds and repairs muscle - now having too much will not harm you in any way - what will happen is if you have way too much then your body will just expell it as waste.
Can you get fat by drinking too much protein - as with anything that is eaten - your body only required so much to keep it going, if too much is ingested then it's turned into sugar, then stored as fat and eventually eliminated.
If you are not real active then only have what your body needs and this is done by how your muscles feel - if they feel kinda sore then you need more - if they are relaxed at end of day then your taking in right amount.
You have to be the judge of this.
Whey protein is a byproduct from the cheese-making process (separation of milk into curds and whey).
It is just another high quality source of protein like meat, fish, eggs etc.
In fact your probably less likely to experience any side-effects from it than the above (food poisoning etc.)
There are no side effects to taking a protein supplement.
Your body requires protein to rebuild or repair muscle tissue.
Protein supplements are safe and highly recommended even if you don't exercise and you feel you are not eating enough protein in your diet.
Consumption of protein shakes will not have any side effects as protein is a part of the normal diet and we all need protein in our diets to be healthy.
Generally, the daily dosage is 1 to 1.5 grams per kg of body weight. The upper limit is for those who work out extensively. There are no known side effects, but it is simply useless to take too much protein as your body cannot absorb it.
You can get Regular Protein shake for health it is good,want to get Protein shake-visit
Extensive selection of Protein Shakes, Whey Protein, Vitamins and Minerals, Herb Teas, Sports Supplements and even pet care products.Get with free UK Delivery.
No, There is a every protein Shakes has a side effects if do not work properly after drinking he shakes...For Further information please visit
side effects are:
if you consume more than needed you will store it as fat or release it at the other end.
go for protein shake with no sugar.
try whey protein.
Protein supplements are one of the most popular sports nutrition supplements on the market, sold everywhere from Health Food Stores to convenience stores.
But are there any side effects from consuming Protein Shakes? On this Hub, we cover everything you need to know before you buy! read more
I hate to pop your balloon but there is a side effect and you need to be very careful about it. My son was 17 years old and he was lifting weights everyday after school and drinking the protein powder shakes twice a day. One day he came home and he was in terrible pain in his lower back, so bad that he bagan to cry and roll on the floor. I asked him the last time his bowels moved. He said a couple of days, why. I said. how much water are you drinking, he said mostly the shakes. I said you have just clogged your bowels up and now they won't move. I am going to give you somethings with a large amount of oil in it and I want you to drink it all at once. He did, time went by and his father came home, nothing happened yet. His father got very upset at me for not taking him to the hospital. So he took him to the hospital. The doctor gave him just another glass of the oil water, just like I did. Within an hour his bowels unclogged! Then they handed him the bill for over $500. So be very careful about how much of those drinks that you drink.
by Kevin W 5 years ago
Where is your protein coming from? Your Diet or Protein shakes?
by Kevin W 5 years ago
Where does your protein come from? Your diet or protein shakes?
by sunstreeks 8 years ago
My mom has pretty severe Neuropathy from chemo.. One of her coworkers told her about Neurontin.. Does anyone have any experience with this drug? She's worried about side effects. I looked up the wiki and health websites but we're looking for actual experiences? Thanks in advance
by Liz Elias 5 years ago
Why do so many medications include a warning or precaution about side effects,when the listed side effects are the very things/symptoms you are trying to treat? (E.g., "dizziness" on a medication to treat vertigo?) It seems to make no sense.It also makes no sense to list as a...
by schoolgirlforreal 5 years ago
I think I'm going to write a hub on this when I get some time.I recently got off Lithium because Lamictal, a similar mood stabilizer is working fantastically. And now I don't need Lithium. This is a long story but Lithium caused me:loose stool almost every other day- diareaah to be exactconfused...
by hawaiiangirl 5 years ago
If you took a medication that had a side effect, would you continue to take it after the first day?
Copyright © 2018 HubPages Inc. and respective owners. Other product and company names shown may be trademarks of their respective owners. HubPages® is a registered Service Mark of HubPages, Inc. HubPages and Hubbers (authors) may earn revenue on this page based on affiliate relationships and advertisements with partners including Amazon, Google, and others.
|HubPages Device ID||This is used to identify particular browsers or devices when the access the service, and is used for security reasons.|
|Login||This is necessary to sign in to the HubPages Service.|
|HubPages Traffic Pixel||This is used to collect data on traffic to articles and other pages on our site. Unless you are signed in to a HubPages account, all personally identifiable information is anonymized.|
|Remarketing Pixels||We may use remarketing pixels from advertising networks such as Google AdWords, Bing Ads, and Facebook in order to advertise the HubPages Service to people that have visited our sites.|
|Conversion Tracking Pixels||We may use conversion tracking pixels from advertising networks such as Google AdWords, Bing Ads, and Facebook in order to identify when an advertisement has successfully resulted in the desired action, such as signing up for the HubPages Service or publishing an article on the HubPages Service.|